Open Access
June 2015 Some properties of variable Besov-type spaces
Douadi Drihem
Funct. Approx. Comment. Math. 52(2): 193-221 (June 2015). DOI: 10.7169/facm/2015.52.2.2


In this article we introduce Besov-type spaces with variable smoothness and integrability, which unify and generalize the Besov-type spaces with fixed exponents. Under natural regularity assumptions on the exponent functions, we show that our spaces are well-defined, i.e., independent of the choice of basis functions and we establish some properties of these function spaces. Moreover the Sobolev embeddings for these function spaces are obtained.


Download Citation

Douadi Drihem. "Some properties of variable Besov-type spaces." Funct. Approx. Comment. Math. 52 (2) 193 - 221, June 2015.


Published: June 2015
First available in Project Euclid: 18 June 2015

zbMATH: 1330.46031
MathSciNet: MR3358316
Digital Object Identifier: 10.7169/facm/2015.52.2.2

Primary: 46E35
Secondary: 42B25

Keywords: Besov spaces , embeddings , maximal function , ‎variable exponent

Rights: Copyright © 2015 Adam Mickiewicz University

Vol.52 • No. 2 • June 2015
Back to Top